# SDR DXTA2024093000678

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0286
- Aircraft time: 3,639 hours, 2,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE, PERFORMED QRH PROCEDURE. AMBER "CHECK DOORS" "CABINNDOOR OPEN" ILLUMINATED. EXTINGUISHED MOMENTARILY WITH WHITE MAIN CABIN DOOR OPEN ILLUMINATED. AFTER CYCLEING THE DOOR , AMBER MSG., CAMEBACK ON, THE AMBER DOOR OPEN LIGHT REMAINED ON, NEXT TO THE DOOR HANDLE. CORRECTIVE ACTION: REMOVED PC BOARD PIN: 7468101-20 SIN: 338598 I 5-3. INSTALLED NEW PC BOARD PIN: 7468101-20 SIN: 33006296-1. CHECKED OPERATION OF CED AND FOUND "DOOR OPEN" LIGHT TO TURN OFF AFTER DOOR WAS CLOSED AND ASSOCIATED "CABIN DOOR OPEN" CAS MESSAGE TO NO LONGER BE ACTIVE WITH CED CLOSED. CLOSED ALL ACCESS GAINED TO CED AND COCKPIT. ALL OPS CHECKS GOOD. ALL MAINTENANCE DONE IA W CESSNA 680A AMM CHAPTER 52-00-00 AND 24-60-40
